# SDR I5PA2020072858802

- Difficulty date: July 15, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 94,562 hours, 24,372 cycles
- Engine: Pwa PW2040
- Engine time: 75,159 hours, 27,068 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pilot Valve
- Part number: 33990047
- Part serial: 9150
- Condition: Defective
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LH ENG HP PILOT WAS REPLACED DUE TO LOW BLEED PRESSURE AT IDLE POWER
